MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML LG STATURE 13.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML LG STATURE 13.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155402135
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Tissue Damage (2104); Test Result (2695); No Code Available (3191)
Date of Event 05/02/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: attorney.(b)(4).
 
Event or Problem Description
(b)(4).Reason for original complaint: patient was revised to address metallosis.Update: 5/29/13 - litigation papers received.Litigation alleges fluid collection.There is no additional information that would affect the outcome of this investigation.Update: 6/12/2013: pfs was received from legal, medical records were received from legal.There is no new information that would change the existing mdr decision.Records are available for further review.Update ad 14 aug 2018: (b)(4) has been reopened under (b)(4) due to the receipt of ppf and sticker sheets record.In addition to what was previously alleged, ppf alleges elevated metal ions.Stem was added due to alleged elevated metal ions.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
AML LG STATURE 13.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8599978
Report Number1818910-2019-93163
Device Sequence Number11347676
Product Code JDI
UDI-Device Identifier10603295058366
UDI-Public10603295058366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155402135
Device Lot NumberAW6F61000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer11/01/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight91